# SDR DALA13039533756

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND VERTICAL STAB INTERNAL STRUCTURE,  SUPPORT CHANNEL CRACKED AT LT AND RT ENDS ABOVE AND AFT OF STAB FORWARD TERMINAL FITTINGS. MX INSTALLED NEW SUPPORT CHANNEL A, TAG A22712 IAW SRM 51-40-02.
